DOI 10.1177/106002809202601207
Erythromycin base-induced rash and liver function disturbances.
Аннотация
OBJECTIVE
To report a case of erythromycin base-induced rash and liver function disturbances.
CASE SUMMARY: A patient with erythema nodosum and high antistreptolysin-O titers was treated with erythromycin on the assumption that occult streptococcal infection was the cause of the erythema nodosum. Forty-eight hours after the initiation of therapy the patient developed fever, severe generalized rash, pruritus, and cholestatic and hepatocellular liver function disturbances. Extensive evaluation to determine the cause of liver function disturbances was unrevealing. Marked improvement was noticed within days after cessation of erythromycin.
DISCUSSION: Case reports in the literature on the adverse effects of erythromycin and its derivatives were reviewed. The possible immunologic mechanism involved is postulated.
CONCLUSIONS
Erythromycin base must be added to the list of erythromycin derivatives that can cause rash and liver function disturbances. The concomitant appearance of fever, rash, jaundice, and liver function disturbances raises the possibility of hypersensitivity as the mechanism for the liver disturbances.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.